Top answers from doctors based on your search:
Disclaimer

vitamin b medication

A 21-year-old male asked:
Dr. Sandra Eleczko
36 years experience Dentistry
Canker sores: there is not medication that will cure canker sores. Many times they are related to stress or trauma. Some people are sensitive to SLS, an ingredien ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 23-year-old female asked:
Dr. Christopher Balgobin
20 years experience Family Medicine
Vitamin deficiency : that is true. Add Biotin to your supplements and your hair will start to regrow.
A 20-year-old female asked:
Dr. Arnold Malerman
53 years experience Orthodontics
Too many: There're too many conditions that can cause these symptoms to be able to differentiate from just a list. You should be physically examined, have your ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Alexander Bankov
37 years experience Anesthesiology
Yes: Metformin can cause leg cramps; vitamin B may not eliminate them yet you should not harm yourself if you try it in the recommended dosages
1
1 thank
A 34-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Should be fine: But also check with doctor prescribing your Zoloft (sertraline). He/she knows your medical history. Take care.
1
1 thank
A 46-year-old male asked:
Dr. Melissa Gowans
21 years experience Pediatrics
False positive test: "In some cases, a drug test may report the presence of illicit drugs, although none were taken. While this is not common, no test is 100% accurate. La ... Read More
1
1 comment
A 25-year-old male asked:
Dr. Greg Sorkin
20 years experience Emergency Medicine
Not likely: In normal doses b vitamins are a good idea. Should not interact significantly with zoloft (sertraline).
1
1 thank
A 44-year-old member asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
You can: Overdose on anything taken into the body.
1
1 thank
A 44-year-old member asked:
Dr. Michelle Zetoony
18 years experience Sleep Medicine
Prob not: Water soluable vitamin so what this means is that it doesn't get stored in your tissues. What your body can't metabolize it gets rid of through gut o ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month